# SDR SWAA2020010840269

- Difficulty date: December 31, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A378OU11
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LEADING EDGE SKIN INBOARD AFT EDGE HAD 4EA CRACKS AT SKIN COUNTERSINKS WING STA. 218.         / REPAIRED SKIN IAW SRM.
